Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Absolute Abel summability and capacity

Author: G. V. Welland
Journal: Proc. Amer. Math. Soc. 77 (1979), 223-228
MSC: Primary 42B05
MathSciNet review: 542089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Precise limits on the size of exceptional sets for which functions in the Lebesgue class, $ \mathcal{L}_\alpha ^p$, can fail to be absolutely Abel summable are given in terms of Bessel capacity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B05

Retrieve articles in all journals with MSC: 42B05

Additional Information

PII: S 0002-9939(1979)0542089-4
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia